The Andrews–Curtis problem for $\mathscr{F}(\mathfrak{M})$
Matematičeskie zametki, Tome 48 (1990) no. 1, pp. 75-77
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_1_a10,
author = {O. N. Matsedonskaya},
title = {The {Andrews{\textendash}Curtis} problem for~$\mathscr{F}(\mathfrak{M})$},
journal = {Matemati\v{c}eskie zametki},
pages = {75--77},
year = {1990},
volume = {48},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_1_a10/}
}
O. N. Matsedonskaya. The Andrews–Curtis problem for $\mathscr{F}(\mathfrak{M})$. Matematičeskie zametki, Tome 48 (1990) no. 1, pp. 75-77. http://geodesic.mathdoc.fr/item/MZM_1990_48_1_a10/